# SDR C2XA04SH292

- Difficulty date: May 18, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- Aircraft time: 11,759 hours, 8,452 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE LT OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 20 AND 23.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-21-10 AND  EC 5310-01270.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
